# SDR IPXA2024091855209

- Difficulty date: August 30, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,796 hours, 26,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7653
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD STA 1240 R/H  RBL 59 WITH EXFOLIATION. INSTALLED NEW T-CHORD AT STA 1240 RH, I.A.W. SRM 51-40-02-0G.
